# SDR CALA0300324

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 21,968 hours, 6,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 654N02449
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR HOLD OPEN LOCK FAILED TO OPERATE.  THE HOLD OPEN LOCK WAS REPLACED IAW MM 52-11-02.
